I have depression, extreme fatigue, pain and hypothyroidism. My dep has been going on for 10 years now. I rarely come out of the house because I feel so bad. My life has been over for more than a decade! Doctors have tried everything. My diagnosis is mdd.
How intense are these side effects like nausea and vomiting with Viibryd?
- 2 Oct 2011 by Anonymous
- 4 Oct 2011
Hi - check this out for more info on side effects for this med: https://www.drugs.com/sfx/viibryd-side-effects.html
I suffered from severe psych problems for some 27 years - very few meds helped and even then, not much. The important thing is to not give up - keep on trying. There is a new treatment called TMS - Transcranial Magnetic Stimulation. Google it and check it out. No meds, and 70% of people have their depression gone in just 4-6 weeks. I did this treatment this summer through the military and it really helped. Right now most insurances don't cover it so it is very expensive but the more time goes on they will. Hang in there & be sure to research ways to treat your depression other than meds - vagus nerve stimulation, ECT even. You aren't the only one meds dont work well for and there are new ideas coming along. Just hang in there and be ready to try things along the way. You never know, this new med could be what changes your life!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2011 • 4 answers
Posted 26 Nov 2013 • 3 answers
Posted 22 Feb 2014 • 1 answer
Posted 3 Mar 2014 • 1 answer
Posted 27 Aug 2017 • 4 answers